Journal Article

On the discretization of singular systems

N. P. Karampetakis

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 21, issue 2, pages 223-242
Published in print June 2004 | ISSN: 0265-0754
Published online June 2004 | e-ISSN: 1471-6887 | DOI:
On the discretization of singular systems

Show Summary Details


This note proposes two new discretization methods. The proposed sampled systems are described in terms of the Markov parameters of the system and therefore the proposed methods are easily implemented. The methodology we use is a zero‐order hold discretization for the input and first‐order approximation of its derivatives.

Keywords: discretization; singular systems; implicit systems; sampled systems; zero‐order hold; first‐order hold; Markov parameters

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.